Hurwitz type results for sum of two triangular numbers

Adiga, Chandrashekar and Surekha, M. S. and Vanitha, A. (2015) Hurwitz type results for sum of two triangular numbers. Journal of Analysis and Number Theory, 3 (2). pp. 133-135. ISSN 2375-2807

Full text not available from this repository. (Request a copy)

Abstract

Let t2(n) denote the number of representations of n as a sum of two triangular numbers and t (a,b) (n) denote number of representations of n as a sum of a times triangular number and b times triangular number. In this paper, we prove number of results in which generating functions of t2(n) and t (1,3) (n) are infinite product. We also establish relations between t (1,3) (n), t (1,12) (n), t (3,4) (n), t2(n) and t (1,4) (n).

Item Type: Article
Uncontrolled Keywords: Representation of Triangular Numbers and Generating Functions and Theta Functions
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Shrirekha N
Date Deposited: 29 Jun 2019 05:43
Last Modified: 29 Jun 2019 05:43
URI: http://eprints.uni-mysore.ac.in/id/eprint/4130

Actions (login required)

View Item View Item